Just curious, to calm my boyfriend's fears...
I just had my period during the placebo pills and starting my new pack, I have begun taking my pills in the morning versus at night like I used to (the morning is the more convenient time of day for me).
I have been on the pill for two years but my boyfriend thinks that the change in of time of day might make the pill less effective and that my body might take some time getting used to it. Would this be true? I mean, it's a new pack but it's not like I'm just getting on the pill.
Thank you for any help!
Posts: 146 | From: USA | Registered: Feb 2005
| IP: Logged |
If you've been on for two years? Not likely at all, especially since you have a bit of leeway when it comes to hormone levels when starting a new pack as opposed to changing times in the middle of the cycle.
I'd say you're fine as long as you started the new pack no more than 24 hours late. If it'll ease his mind, though, you can use condoms/abstain for 7 days as is advised for missing/late pills.
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.